References of "Journal of Functional Analysis"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailSpectral gap on Riemannian path space over static and evolving manifolds
Cheng, Li Juan UL; Thalmaier, Anton UL

in Journal of Functional Analysis (2018), 274(4), 959-984

In this article, we continue the discussion of Fang–Wu (2015) to estimate the spectral gap of the Ornstein–Uhlenbeck operator on path space over a Riemannian manifold of pinched Ricci curvature. Along ... [more ▼]

In this article, we continue the discussion of Fang–Wu (2015) to estimate the spectral gap of the Ornstein–Uhlenbeck operator on path space over a Riemannian manifold of pinched Ricci curvature. Along with explicit estimates we study the short-time asymptotics of the spectral gap. The results are then extended to the path space of Riemannian manifolds evolving under a geometric flow. Our paper is strongly motivated by Naber’s recent work (2015) on characterizing bounded Ricci curvature through stochastic analysis on path space. [less ▲]

Detailed reference viewed: 248 (38 UL)
Full Text
Peer Reviewed
See detailSquared chaotic random variables: new moment inequalities with applications
Malicet, Dominique; Nourdin, Ivan UL; Peccati, Giovanni UL et al

in Journal of Functional Analysis (2016), 270(2), 649-670

Detailed reference viewed: 141 (9 UL)
Full Text
Peer Reviewed
See detailStein-Malliavin Approximations for Nonlinear Functionals of Random Eigenfunctions on S^d
Marinucci, Domenico; Rossi, Maurizia UL

in Journal of Functional Analysis (2015)

Detailed reference viewed: 40 (6 UL)
Full Text
Peer Reviewed
See detailFourth Moment Theorems for Markov diffusion generators
Azmoodeh, Ehsan UL; Campese, Simon UL; Poly, Guillaume Joseph UL

in Journal of Functional Analysis (2014), 266(4), 23412359

Inspired by the insightful article [4], we revisit the Nualart–Peccati criterion [13] (now known as the Fourth Moment Theorem) from the point of view of spectral theory of general Markov diffusion ... [more ▼]

Inspired by the insightful article [4], we revisit the Nualart–Peccati criterion [13] (now known as the Fourth Moment Theorem) from the point of view of spectral theory of general Markov diffusion generators. We are not only able to drastically simplify all of its previous proofs, but also to provide new settings of diffusive generators (Laguerre, Jacobi) where such a criterion holds. Convergence towards Gamma and Beta distributions under moment conditions is also discussed. [less ▲]

Detailed reference viewed: 124 (27 UL)
Full Text
Peer Reviewed
See detailEntropy and the fourth moment phenomenon
Nourdin, Ivan UL; Peccati, Giovanni UL; Swan, Yvik UL

in Journal of Functional Analysis (2014), 266(5), 3170-3207

Detailed reference viewed: 133 (10 UL)
Full Text
Peer Reviewed
See detailSemicircular limits on the free Poisson chaos: counterexamples to a transfer principle
Bourguin, Solesne; Peccati, Giovanni UL

in Journal of Functional Analysis (2014), 267(4),

Detailed reference viewed: 61 (0 UL)
Full Text
Peer Reviewed
See detailProperties of convergence in Dirichlet structures
Malicet, Dominique; Poly, Guillaume Joseph UL

in Journal of Functional Analysis (2013)

Detailed reference viewed: 46 (0 UL)
Full Text
Peer Reviewed
See detailCoupling of Brownian motions and Perelman's L-functional
Kuwada, Kazumasa; Philipowski, Robert UL

in Journal of Functional Analysis (2011), 260

We show that on a manifold whose Riemannian metric evolves under backwards Ricci flow two Brownian motions can be coupled in such a way that their normalized L-distance is a supermartingale. As a ... [more ▼]

We show that on a manifold whose Riemannian metric evolves under backwards Ricci flow two Brownian motions can be coupled in such a way that their normalized L-distance is a supermartingale. As a corollary, we obtain the monotonicity of the transportation cost between two solutions of the heat equation in the case that the cost function is the composition of a concave non-decreasing function and the normalized L-distance. In particular, it provides a new proof of a recent result of Topping [P. Topping, L-optimal transportation for Ricci flow, J. Reine Angew. Math. 636 (2009) 93–122]. [less ▲]

Detailed reference viewed: 54 (14 UL)
Full Text
Peer Reviewed
See detailStochastic differential equations with coefficients in Sobolev spaces
Fang, Shizan; Luo, Dejun; Thalmaier, Anton UL

in Journal of Functional Analysis (2010), 259(5), 1129-1168

Detailed reference viewed: 180 (4 UL)
Full Text
Peer Reviewed
See detailCumulants on the Wiener space
Nourdin, Ivan UL; Peccati, Giovanni UL

in Journal of Functional Analysis (2010), 258(11), 3775--3791

Detailed reference viewed: 60 (1 UL)
Full Text
Peer Reviewed
See detailBrownian measures on Jordan-Virasoro curves associated to the Weil-Petersson metric
Airault, Hélène; Malliavin, Paul; Thalmaier, Anton UL

in Journal of Functional Analysis (2010), 259(12), 3037-3079

Detailed reference viewed: 163 (7 UL)
Full Text
Peer Reviewed
See detailRepresentations of quantum permutation algebras
Schlenker, Jean-Marc UL; Banica, Teodor; Bichon, Julien

in Journal of Functional Analysis (2009), 257(9), 2864-2910

We develop a combinatorial approach to the quantum permutation algebras, as Hopf images of representations of type π:As(n)→B(H)π:As(n)→B(H). We discuss several general problems, including the ... [more ▼]

We develop a combinatorial approach to the quantum permutation algebras, as Hopf images of representations of type π:As(n)→B(H)π:As(n)→B(H). We discuss several general problems, including the commutativity and cocommutativity ones, the existence of tensor product or free wreath product decompositions, and the Tannakian aspects of the construction. The main motivation comes from the quantum invariants of the complex Hadamard matrices: we show here that, under suitable regularity assumptions, the computations can be performed up to n=6. [less ▲]

Detailed reference viewed: 43 (1 UL)
Full Text
Peer Reviewed
See detailSecond order Poincaré inequalities and CLTs on Wiener space
Nourdin, Ivan UL; Peccati, Giovanni UL; Reinert, Gesine

in Journal of Functional Analysis (2009), 257(2), 593--609

Detailed reference viewed: 91 (2 UL)
Full Text
Peer Reviewed
See detailA change of variable formula for the 2D fractional Brownian motion of Hurst index bigger or equal to 1/4
Nourdin, Ivan UL

in Journal of Functional Analysis (2009), 256

Detailed reference viewed: 48 (1 UL)
Full Text
Peer Reviewed
See detailItô's and Tanaka's type formulae for the stochastic heat equation: the linear case
Gradinaru, Mihai; Nourdin, Ivan UL; Tindel, Samy

in Journal of Functional Analysis (2005), 228(1), 114-143

Detailed reference viewed: 34 (1 UL)
Full Text
Peer Reviewed
See detailHeat equation derivative formulas for vector bundles
Driver, Bruce K.; Thalmaier, Anton UL

in Journal of Functional Analysis (2001), 183(1), 42-108

Detailed reference viewed: 222 (21 UL)
Full Text
Peer Reviewed
See detailGradient estimates for harmonic functions on regular domains in Riemannian manifolds
Thalmaier, Anton UL; Wang, Feng-Yu

in Journal of Functional Analysis (1998), 155(1), 109-124

Detailed reference viewed: 185 (14 UL)